# SDR UIEA2023093000861

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 95,157 hours, 16,280 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE DURING CLIMB, AIR TURN BACK. OVERWEIGHT LANDING AND HIGH ENERGY STOP RESULTED IN 9 MELTED MAIN LANDING GEAR TIRE FUSE PLUGS AND DEFLATION OF TIRES.( AXLES NEED REPLACEMENT. MX CURRENTLY IN WORK PER AMM 05-51-10. )
